Annales Henri Poincaré

, Volume 6, Issue 1, pp 31–84

Integrated Density of States for the Periodic Schrödinger Operator in Dimension Two

Open AccessOriginal Paper

DOI: 10.1007/s00023-005-0198-8

Cite this article as:
Sobolev, A.V. Ann. Henri Poincaré (2005) 6: 31. doi:10.1007/s00023-005-0198-8

No Abstract.


Download to read the full article text

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of SussexBrightonUnited Kingdom